Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 105, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 23, 2015, 11:38 PM CDT for Lake County, South Dakota. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2015, 11:38 PM CDT (04:38 UTC)
- Expired
- Jul 23, 2015, 11:52 PM CDT
- In force
- 14 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lake County, SD
The radar
The Sioux Falls radar (KFSD), 68 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 4.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3528 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
001
WUUS53 KFSD 240438
SVRFSD
SDC079-240530-
/O.NEW.KFSD.SV.W.0105.150724T0438Z-150724T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1138 PM CDT THU JUL 23 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LAKE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
* UNTIL 1230 AM CDT
* AT 1138 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAMONA...OR
12 MILES NORTHWEST OF LAKE HERMAN STATE PARK...MOVING EAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
RAMONA AROUND 1200 AM CDT.
MADISON AROUND 1220 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4403 9703 4400 9730 4409 9737 4416 9737
4420 9713 4420 9706
TIME...MOT...LOC 0438Z 259DEG 16KT 4410 9735
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HANKO1 follow-up statement
371
WWUS53 KFSD 240452
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1152 PM CDT THU JUL 23 2015
SDC079-240501-
/O.CAN.KFSD.SV.W.0105.000000T0000Z-150724T0530Z/
LAKE SD-
1152 PM CDT THU JUL 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAKE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4403 9703 4400 9730 4409 9737 4416 9737
4420 9713 4420 9706
TIME...MOT...LOC 0450Z 259DEG 16KT 4411 9727
$$
HANKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 11:38 PM CDT, 0 minutes earlier.
Area forecast discussion, Jul 23, 11:38 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1138 PM CDT THU JUL 23 2015
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 340 PM CDT THU JUL 23 2015
NEAR TERM CONCERN IS THE CHANCES FOR SEVERE CONVECTIVE DEVELOPMENT
IN OUR SOUTH CENTRAL SD COUNTY ZONES. THAT AREA HAS BECOME QUITE HOT
CURRENTLY WITH TEMPERATURES IN THE MID 90S AND APPROACHING THEIR
CONVECTIVE TEMPERATURE. THE PRIMARY FOCUSING MECHANISM IS A BIT
FURTHER WEST WHERE THE LOW LEVEL WINDS SHIFT FROM THE SOUTH TO THE
WEST. HOWEVER PURE INSTABILITY IS ABUNDANT IN THE LOWER BRULE AREA
WITH ML CAPES NEAR 4000 J/KG AND STEEP LAPSE RATES. MID LEVEL WINDS
ARE NOT TOO WEAK FOR THIS TIME OF YEAR AT 25 TO 30 KNOTS BETWEEN 700
AND 500MB. SO THERE IS SOME WIND SHEAR TO WORK WITH ALSO. WITH THE
ABSENCE OF A DISCERNIBLE WAVE TO KEEP THE CONVECTION GOING...A LOT
OF THIS EXPECTED ISOLATED TO SCATTERED ACTIVITY SHOULD WANE AS WE
GET CLOSER TO SUNSET AND AS IT TRIES TO DRIFT EAST OR SOUTHEAST AWAY
FROM THE BETTER INSTABILITY AXIS. OTHERWISE...THE MAIN WAVE TO THE
NORTH OF THE FORECAST AREA LATE TONIGHT WILL LIKELY REMAIN TOO FAR
NORTH TO AFFECT OUR FORECAST AREA MUCH AT ALL. A FEW STORMS MAY
DEVELOP SOUTHWARD INTO THE LOW LEVEL JET ACROSS SOUTHWEST MN...AND
PERHAPS INTO EXTREME NORTHWEST IA VERY LATE TONIGHT. BUT CERTAINLY
MOST OF THE CONVECTIVE ACTIVITY LATE TONIGHT WILL STAY TO THE NORTH
OF OUR AREA. CONCERNING TEMPERATURES...LOWS TONIGHT WILL OBVIOUSLY
BE WARM WITH A SOUTHERLY FLOW KEEPING TEMPERATURES MOSTLY ABOUT 70
TO 75 DEGREES.
ON FRIDAY...THE CHANCES FOR LINGERING CONVECTION IN THE MORNING
ACROSS OUR FAR SOUTHEAST ZONES ARE PRETTY REMOTE BUT NOT
IMPOSSIBLE...THUS THE SMALL POPS. THE MAIN STORY ON FRIDAY IS THE
HEAT AND THE TIMING OF A WEAK COLD FRONT. ALL MODELS ARE NOW
POINTING TO A SLIGHTLY FASTER FRONTAL PASSAGE...THEREFORE DID NOT
NEED TO EXPAND THE HEAT ADVISORY ANY FURTHER NORTHWARD. IN FACT
RUNNING THE LATEST NUMBERS BASED OFF OF THE 12Z RUN...THE HEAT INDEX
STILL LOOKS VERY GOOD BOTH IN PLACEMENT AND TIMING. BEHIND THE
FRONT...THE DEW POINT TEMPERATURES WILL STEADY OUT...IF NOT FALL
SLIGHTLY...KEEPING THE REST OF THE FORECAST AREA OUT OF HEAT
ADVISORY CRITERIA. THAT SAID IT WILL STILL BE QUITE WARM THOUGH WITH
HIGHS IN THE UPPER 80S TO MID 90S CWA WIDE.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 340 PM CDT THU JUL 23 2015
THE FASTER MOVEMENT OF THE COLD FRONT AND THE INFLUX OF DRIER AIR
SHOULD KEEP ANY FRIDAY NIGHT SHOWERS AND STORMS CONFINED TO A SMALL
PART OF THE SOUTHEAST...FROM SUX TO SPW AND SOUTHEAST. HOWEVER... IT
LOOKS LIKE THE THREAT WILL NEVER QUITE COMPLETELY DISAPPEAR WITH THE
DRY SURGE SPREADING EAST AND THE MOISTURE BOUNDARY STALLING NOT FAR
FROM THE SOUTHERN END OF THE AREA. OTHERWISE WITH LESS HUMID
CONDITIONS AND CLEAR TO PARTLY SKIES...TEMPERATURES SHOULD DROP
INTO THE 60S EXCEPT NEAR 70 FAR SOUTHEAST.
ALTHOUGH SATURDAY WILL BE A LESS HUMID DAY OVERALL...LOW LEVEL
MOISTURE WILL BEGIN TO RESURGE OVER THE AREA AS TEMPERATURES WARM TO
THE 86 TO 90 RANGE. MOISTURE AND INSTABILITY WILL ALSO BEGIN TO
RETURN HIGHER UP...AND THE CHANCE OF STORMS WILL BEGIN TO INCREASE
SLOWLY FROM THE WEST AND SOUTH. THIS TREND WILL CONTINUE SATURDAY
NIGHT AND SPREAD OVER THE AREA AS A SHORT WAVE PASSES ACROSS OVER
THE FLATTENED RIDGE. MODELS ARE ALL OVER THE PLACE ON THE LOCATION
OF THE BEST STORM THREAT WITH THE GFS INDICATING NORTHEAST...THE EC
MAINLY SOUTHEAST...AND THE NAM LLJ FAVORING THE NORTHERN PART OF THE
AREA. HAVE COMPROMISED WITH CHANCE POPS EVERYWHERE...KEEPING THE
BEST THREAT SOUTHEAST BUT NOT QUITE AS HIGH AS WE HAD BEFORE.
SUNDAY INTO EARLY MONDAY SHOULD SEE STORM COVERAGE DECREASED WITH
MID LEVEL WARMING AND A DEGREE OF CAPPING. WARM AND HUMID CONDITIONS
WILL PREVAIL WITH 90 OR SO HIGHS...A LITTLE COOLER EAST SUNDAY AND A
LITTLE WARMER WEST MONDAY.
MONDAY NIGHT AND TUESDAY WILL BRING THE APPROACH AND ARRIVAL OF THE
NEXT COLD FRONT...DRIVEN BY THE APPROACHING MAJOR...FOR MIDSUMMER...
TROUGH. STORM COVERAGE SHOULD PEAK DURING THIS TIME...MONDAY NIGHT
IS SLIGHTLY FAVORED OVER TUESDAY BUT THAT TIMING COULD CHANGE.
BEHIND THE FRONT...SOMEWHAT COOLER AND DEFINITELY DRIER WEATHER IS
EXPECTED FOR WEDNESDAY AND THURSDAY. MODELS ARE NOW IN DECENT
AGREEMENT ON THE PROGRESS OF THE UPPER TROUGH...INCLUDING THE GFS
WHICH A COUPLE DAYS AGO WAS TRYING TO SHUNT IT MORE NORTHEAST INTO
CANADA WHILE KEEPING THE RIDGE OVER THE AREA.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1138 PM CDT THU JUL 23 2015
TSRA THROUGH 12Z EXPECTED TO STAY NORTH AND NORTHEAST OF FSD AND
NOT AFFECT TAF SITES. OTHERWISE AREAS OF CEILINGS AOB 1K FEET AND
VISIBILITIES 3-5SM IN FOG WILL BE OVER SOUTHEAST HALF OF AREA 09Z
THROUGH 15Z...POSSIBLY AFFECTING KSUX AND KFSD. A FEW CEILINGS
1-3K FEET WILL LINGER IN THE SAME AREA THROUGH 18Z. GENERALLY VFR
NORTHWEST HALF OF AREA THROUGH THE PERIOD...AND OVER ALL OF THE
AREA AFTER 18Z...EXCEPT FOR ISOLATED TO SCATTERED TSRA IN
NORTHWEST IA 22Z-25/06Z.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...HEAT ADVISORY FROM 2 PM TO 7 PM CDT FRIDAY FOR SDZ070-071.
MN...NONE.
IA...HEAT ADVISORY FROM 2 PM TO 7 PM CDT FRIDAY FOR IAZ012>014-
020>022-031-032.
NE...HEAT ADVISORY FROM 2 PM TO 7 PM CDT FRIDAY FOR NEZ013-014.
&&
SHORT TERM...MJ
LONG TERM...
AVIATION...Hazardous weather outlook, Jul 23, 5:12 AM CDT, 18 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 512 AM CDT THU JUL 23 2015 SDZ050-057-058-063>065-068-069-241015- GREGORY-BRULE-AURORA-CHARLES MIX-DOUGLAS-HUTCHINSON-BON HOMME- YANKTON- 512 AM CDT THU JUL 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING. IF THUNDERSTORMS DO DEVELOP...ISOLATED SEVERE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND DAMAGING WINDS TO 70 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE ARE CHANCES FOR MAINLY NIGHTTIME THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY NIGHT. AT THIS TIME THE THREAT OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IAZ012>014-020>022-031-032-NEZ013-014-SDZ070-071-241015- SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA- DIXON-DAKOTA-CLAY SD-UNION- 512 AM CDT THU JUL 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SMALL CHANCE OF THUNDERSTORMS FROM LATE EVENING INTO THE OVERNIGHT HOURS. IF STORMS DO DEVELOP...ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE...WITH HAIL TO HALF DOLLAR SIZE AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY INCREASING HEAT AND HUMIDITY WILL PUSH HEAT INDICES INTO THE 100 TO 105 DEGREE RANGE FRIDAY AFTERNOON. SCATTERED STRONG TO SEVERE STORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO FRIDAY EVENING...MAINLY EAST OF A LINE FROM SIOUX CITY TO SHELDON. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. THERE ARE CHANCES FOR MAINLY NIGHTTIME THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY NIGHT. AT THIS TIME THE THREAT OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IAZ001>003-MNZ071-072-080-081-089-090-097-098-SDZ056-062-066-067- 241015- LYON IA-OSCEOLA-DICKINSON-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD- NOBLES-JACKSON-PIPESTONE-ROCK-MOODY-MINNEHAHA-TURNER-LINCOLN SD- 512 AM CDT THU JUL 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS AFTER MIDNIGHT INTO EARLY FRIDAY MORNING. IF STORMS DO DEVELOP...ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE...WITH HAIL TO HALF DOLLAR SIZE AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY INCREASING HEAT AND HUMIDITY WILL PUSH HEAT INDICES INTO THE 95 TO 100 DEGREE RANGE FRIDAY AFTERNOON. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO FRIDAY EVENING...MAINLY SOUTHEAST OF A LINE FROM TYNDALL SOUTH DAKOTA...TO SIOUX FALLS TO TRACY MINNESOTA. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS. THERE ARE CHANCES FOR MAINLY NIGHTTIME THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY NIGHT. AT THIS TIME THE THREAT OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SDZ038>040-052>055-059>061-241015- BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-DAVISON- HANSON-MCCOOK- 512 AM CDT THU JUL 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SMALL CHANCE OF THUNDERSTORMS THIS EVENING. IF STORMS DO DEVELOP...ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE...WITH HAIL TO HALF DOLLAR SIZE AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE ARE CHANCES FOR MAINLY NIGHTTIME THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY NIGHT. AT THIS TIME THE THREAT OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jul 23, 8:46 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
846 PM CDT THU JUL 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TORNADO 8 ENE ALPENA 44.20N 98.22W
07/23/2015 BEADLE SD EMERGENCY MNGR
EMERGENCY MANAGER RELAYED MESSAGE FROM
TRAINED SPOTTER ABOUT A TORNADO ON THE
GROUND NEAR HWY 37 AND THE ALPENA CORNER.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jul 23, 9:09 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
909 PM CDT THU JUL 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 6 NE WOONSOCKET 44.13N 98.20W
07/23/2015 E1.00 INCH SANBORN SD TRAINED SPOTTER
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jul 23, 10:14 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1014 PM CDT THU JUL 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TORNADO 2 NW FEDORA 44.03N 97.82W
07/23/2015 MINER SD LAW ENFORCEMENT
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jul 23, 10:30 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1030 PM CDT THU JUL 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 5 NNW FEDORA 44.08N 97.82W
07/23/2015 E0.88 INCH MINER SD TRAINED SPOTTER
SAW A TORNADO DISSIPATE OFF TO THE WEST, BUT
OTHERWISE JUST HEAVY RAIN AND NICKEL HAIL
OCCURRING.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jul 23, 10:35 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1035 PM CDT THU JUL 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TORNADO 2 N ROSWELL 44.03N 97.70W
07/23/2015 MINER SD FIRE DEPT/RESCUE
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jul 23, 10:55 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1055 PM CDT THU JUL 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TORNADO 2 NW VILAS 44.03N 97.62W
07/23/2015 MINER SD STORM CHASER
CONE-SHAPED TORNADO ON THE GROUND
&&
NWS SIOUX FALLS SD
IRIS SYSTEMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:24 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld, Sanborn | 51 min |
| Jul 23, 7:55 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury, Sanborn | 33 min |
| Jul 23, 8:10 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Sanborn | 50 min |
| Jul 23, 8:39 PM CDT | Tornado Warning | FSD | Beadle, Sanborn | 36 min |
| Jul 23, 8:55 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury, Miner, Sanborn | 50 min |
| Jul 23, 9:13 PM CDT | Tornado Warning | FSD | Beadle, Sanborn | 32 min |
| Jul 23, 9:45 PM CDT | Tornado Warning | FSD | Kingsbury, Miner, Sanborn | 45 min |
| Jul 23, 10:24 PM CDT | Tornado Warning | FSD | Miner | 51 min |
| Jul 23, 11:15 PM CDT | Tornado Warning | FSD | Lake, Miner | 25 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.